# SDR AALA20170111029

- Difficulty date: January 9, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 53,799 hours, 18,812 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SMOKE DETECTOR IN MID LAVATORY AURAL WARNING SOUNDED SEVERAL TIMES DURING FLIGHT AND AFTER LANDING. CLEANED AND TESTED SMOKE DETECTOR IAW AMM 26-14-01-100-801. OPERATIONAL CHECK GOOD.
